|Is it me or the drugs?
Nov 25, 2001
Dear Michael, I really burst into tears when reading one of your answers, and in the end, between brackets I read that you also live w/ HIV. Your sincerity is great. It has been difficult to deal w/ HIV. Im taking antidepressants and seeing a therapist, but this week, after some trouble at work, I begun to have suicidal thoughts. I dont know if its me or my HAART drugs (Im on Sustiva for five months now). What is your advice? Robert
| Response from Mr. Shernoff
No matter what the cause of these feelings, it is imperative that you address them immediately. I urge you to call your therapist right away, and NOT wait until your next regularly scheduled appointment to discuss these feelings with him or her. If you are unable to reach your therapist and feel like you possibly may act on these feelings than go to the nearest hospital emergency room at once and tell them how you are feeling and ask for help. There are also great suicide prevention hotlines staffed by skilled mental health professionals that you can call to speak with a person trained to work with people feeling like you are. But again, pleaase follow any or all of these suggestions to get the help that you need and deserve. Do it at once!!
Michael Shernoff, MSW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Rimming Worried I Have HIV
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Rash After Swallowing Sperm Sign Of HIV AIDS
- Testicular Pain After Insertive Oral Sex Worried I Have HIV
- Can I Take Amoxicillin For Vaginal Infections?
- How Effective Are Swabs When Testing For An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.